# SDR FDEA201701240245

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 49,451 hours, 31,082 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284C
- Part serial: 1440
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP L GEN OFF EICAS ON APPROACH. RUN CHECK LIST AND RESET THE L GEN CONT SWITCH AND GENERATOR CAME BACK ON LINE. DECLARED EMERGENCY. ALL INSPECTIONS SATISFACTORY. RECONNECTED L IDG PER AMM 24-11-01-6. OPENED & CLOSED L ENGINE FAN COWLS PER AMM 71-11-04-2. PER MTSI 24-10/5724, REMOVED & REPLACED L GCU IAW AMM 24-22-02-4. RESET BPCU & PERFORMED BITE TEST PER FIM 24-20 TASK 804. ALL TESTS SATISFACTORY. RAN BOTH ENGINES PER JRH WITH FULL ELECTRIC & PNEUMATIC LOAD. ALL ELECTRICAL LOAD PARAMETERS ON L ENGINE NORMAL. NO FAULTS NOTED. PERFORMED BPCU BITE TEST AFTER EGR. NO ABNORMALITIES NOTED. A/C OK FOR SERVICE
